# SDR USAASB99184

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: S106
- Condition: Discharged
- Location: Cockpit Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - DURING OVERNIGHT MAINTENANCE CHECK, MAINTENANCE FOUND THE EMERGENCY LIGHT OVER THE COCKPIT DOOR INOPERABLE.  MAINTENANCE REMOVED AND REPLACED THE BATTERIES.  OPERATIONAL CHECKED GOOD.  (X)
